Enalapril Side Effects
I am currently taking 5 mg. enalapril in two doses a day. I have been taking it for almost three weeks. Most of the time I am lightheaded and off balance. I have had to limit my daily walks to times when I don't feel like I am going to fall down. I cannot sleep in bed unless my head is elevated on three pillows. Usually I just give up and sleep slightly reclined on the chaise in the den. My question is how long will this go on? Has anyone else experienced these feelings? I do not know if I should continue this medication for a while longer or just stop and try something else.
In the past I have taken lisinopril (is stopped working even at 40 mg. a day), toprol ( a one month nightmare), HCTZ which sends a zing through my body, benicar (did nothing for my pressure), tekturna (a one month nightmare--I am glad it is off the market!), amlodipine (should be banned--a two year nightmare for me), benazepril ( caused chest pain--could have been acid reflux?), lasix (taken briefly with amlodipine).
Today I am going to start a green juice program along with coq10, garlic, celery seed extract, and pomegranate juice.
I am not sure where to go next. I am not even sure that I will take the next dose of enalapril. Is there anyone else like this or am I some kind of oddball?My doctor says I am the only person she knows who reacts in this way.